Annales mathématiques du Québec

, Volume 40, Issue 2, pp 453–489 | Cite as

p-adic L-functions for Rankin–Selberg convolutions over number fields

Article

Abstract

We construct p-adic L-functions for Rankin-Selberg convolutions for \({\mathrm {GL}}(n+1)\times {\mathrm {GL}}(n)\) over arbitrary number fields, and show that they satisfy an expected functional equation.

Keywords

Cohomological representation Rankin-Selberg convolution Critical value L-function p-adic L-function 

Résumé

On construit des fonctions Lp-adiques pour des convolutions Rankin-Selberg de \({\mathrm {GL}}(n+1)\times {\mathrm {GL}}(n)\) sur un corps de nombres arbitraire, et on prouve que telles fonctions satisfont une équation fonctionnelle p-adique.

Mathematics Subject Classification

11F67 11F66 11R23 

References

  1. 1.
    Borel, A., Serre, J.-P.: Corners and arithmetic groups. Comm. Math. Helv. 48, 436–491 (1973)MathSciNetCrossRefMATHGoogle Scholar
  2. 2.
    Clozel, L.: Motifs et formes automorphes: applications du principe de fonctorialité. (French) [Motives and automorphic forms: applications of the functoriality principle] In: Automorphic forms, Shimura varieties, and \(L\)-functions, Vol. I (Ann Arbor, MI, 1988), pp. 77–159. Perspect. Math. 10, Academic Press, Boston, MA, 1990Google Scholar
  3. 3.
    Coates, J., Perrin-Riou, B.: On \(p\)-adic \(L\)-functions attached to motives over \({\mathbb{Q}}\), Vol. 17. In: Coates, J., Greenberg, R., Mazur B., Satake I. (eds.) Advanced Studies in Pure Mathematics, pp. 23–54. Academic Press, Cambridge (1989)Google Scholar
  4. 4.
    Cogdell, J.W., Piatetski-Shapiro, I.I.: Remarks on Rankin–Selberg convolutions. In: Hida, H., Ramakrishnan, D., Shahidi, F. (eds.) Contributions to Automorphic Forms, Geometry and Number Theory, pp. 255–278. Johns Hopkins University Press, Baltimore (2004)Google Scholar
  5. 5.
    Deligne, P.: Valeurs de fonctions \(L\) et périodes d’intégrales. In: Borel, A., Casselman, W. (eds.) Automorphic forms, representations and \(L\)-functions (Providence RI), Proceedings of the Symposium in Pure Mathematics vol. 33(2), pp. 313–346. American Mathematical Society, Providence (1979)Google Scholar
  6. 6.
    Enright, T.: Relative Lie algebra cohomology and unitary representations of complex Lie groups. Duke Math. J. 46, 513–525 (1979)MathSciNetCrossRefMATHGoogle Scholar
  7. 7.
    Harris, M., Lan, K.-W., Taylor, R., Thorne, J.: On the rigid cohomology of certain Shimura varieties. http://arxiv.org/abs/1411.6717 (Preprint)
  8. 8.
    Hecke, E.: Über die Bestimmung Dirichletscher Reihen durch ihre Funktionalgleichung. Math. Ann. 112, 664–699 (1936)MathSciNetCrossRefMATHGoogle Scholar
  9. 9.
    Hecke, E.: Modulfunktionen und Dirichletschen Reihen mit Eulerscher Produktentwicklung I. Math. Ann. 114, 1–28 (1937)MathSciNetCrossRefMATHGoogle Scholar
  10. 10.
    Hecke, E.: Über Modulfunktionen und die Dirichletschen Reihen mit Eulerscher Produktentwicklung II. Math. Ann. 114, 316–351 (1937)MathSciNetCrossRefMATHGoogle Scholar
  11. 11.
    Jacquet, H.: Archimedean Rankin-Selberg integrals. In: Automorphic Forms and \(L\)-functions II: Local Aspects. Proceedings of a workshop in honor of Steve Gelbart on the occasion of his 60th birthday, Contemporary Mathematics, vol. 489, pp. 57–172. AMS and BIU (2009)Google Scholar
  12. 12.
    Jacquet, H., Piatetski-Shapiro, I.I., Shalika, J.A.: Rankin–Selberg convolutions. Am. J. Math. 105, 367–464 (1983)MathSciNetCrossRefMATHGoogle Scholar
  13. 13.
    Januszewski, F.: Modular symbols for reductive groups and \(p\)- adic Rankin-Selberg convolutions. J. Reine Angew. Math. 653, 1–45 (2011)MathSciNetCrossRefMATHGoogle Scholar
  14. 14.
    Januszewski, F.: On p-adic L-functions for GL \((n)\) \(\times \) GL \((n-1)\) over totally real fields. Int. Math. Res. Notices 2015, 7884–7949 (2015)Google Scholar
  15. 15.
    Januszewski, F.: On Rational Structures on Automorphic Representations. http://arxiv.org/abs/1411.3318 (Preprint)
  16. 16.
    Januszewski, F.: On Period Relations for Automorphic \(L\)-functions I. http://arxiv.org/abs/1504.06973 (Preprint)
  17. 17.
    Kasten, H., Schmidt, C.-G.: On critical values of Rankin–Selberg convolutions. Int. J. Number Theory 9, 205–256 (2013)MathSciNetCrossRefMATHGoogle Scholar
  18. 18.
    Kazhdan, D., Mazur, B., Schmidt, C.-G.: Relative modular symbols and Rankin–Selberg convolutions. J. Reine Angew. Math. 519, 97–141 (2000)MathSciNetMATHGoogle Scholar
  19. 19.
    Lin, J.: Period relations for automorphic induction and applications I. http://arxiv.org/abs/1511.03517 (Preprint)
  20. 20.
    Mahnkopf, J.: Cohomology of arithmetic groups, parabolic subgroups and the special values of L-functions of GL\(_n\). J. Inst. Math. Jussieu 4, 553–637 (2005)MathSciNetCrossRefMATHGoogle Scholar
  21. 21.
    Perrin-Riou, B.: Fonctions \(L\) \(p\)-adiques des représentations \(p\)-adiques. Astérisque 229, SMF (1995)Google Scholar
  22. 22.
    Raghuram, A.: Critical values of Ranking-Selberg \({L}\)-functions for \({\rm GL}_n\times {\rm GL_{n-1}}\) and the symmetric cube \({L}\)-functions for \({\rm GL}_2\). Forum Math. (To appear)Google Scholar
  23. 23.
    Schmidt, C.-G.: Relative modular symbols and \(p\)- adic Rankin–Selberg convolutions. Invent. Math. 112, 31–76 (1993)MathSciNetCrossRefMATHGoogle Scholar
  24. 24.
    Schmidt, C.-G.: Period relations and \(p\)-adic measures. Manuscr. Math. 106, 177–201 (2001)MathSciNetCrossRefMATHGoogle Scholar
  25. 25.
    Scholze, P.: On torsion in the cohomology of locally symmetric varieties. Ann. Math. 182, 945–1066 (2015)MathSciNetCrossRefMATHGoogle Scholar
  26. 26.
    Schwab, M.: \(p\)-adische \(L\)-Funktionen zu modularen Symbolen. Diplomarbeit, Karlsruhe Institute of Technology (KIT) (2015)Google Scholar
  27. 27.
    Speh, B.: Unitary representations of GL\((n,{\mathbb{R}})\) with non-trivial \(({\mathfrak{g}}, K)\)-cohomology. Invent. Math. 71, 443–465 (1983)MathSciNetCrossRefMATHGoogle Scholar
  28. 28.
    Sun, B.: The non-vanishing hypothesis at infinity for Rankin–Selberg convolutions. J. Am. Math. Soc. (To appear)Google Scholar
  29. 29.
    Vogan, D., Zuckerman, G.: Unitary representations with non-zero cohomology. Compos. Math. 53, 51–90 (1984)MathSciNetMATHGoogle Scholar

Copyright information

© Fondation Carl-Herz and Springer International Publishing Switzerland 2016

Authors and Affiliations

  1. 1.Karlsruher Institut für TechnologieInstitut für Algebra und GeometrieKarlsruheGermany

Personalised recommendations